Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in left chest and left arm. On placida, etilam, voveran. What can I expect?

Hi Iam 27 years old male and for last 2 months I am experiencing a pain in my left chest i.e near my heart and sometimes moves on the lower ribs and radiates on the lower left arm ...Its like someone is stabbing ...but the pain is not continuos as it comes and goes..I also have pain on the right side of my stomach i.e on the liver area and sometimes it pains on the right ribs below my arms....I have visited many doctors nd have been prescribed so many medicines for both the problems like Idernal 10,Veloz D,Veloz M,Placida,Etilam,Udiliv 300,Voveran SR,I also took Ocid DSR and Ulgel with Liv 52..Doctors advised me veloz 20 also..I have had all the series of test...I have undergone 3 ultrasonography for last 45 days,Went for stool and urine test,Did ECG test numerous times,I have got my X ray done on my chest,went for Liver and kidney profile test,went for diabetes and cholesterol test ,have done stress and 2D Echo test,got my eye checked up,my BM....To my surprise evrerything is normal.Now couple of days ago just when I finished my UIdilv 300 course I have also developed stomachache...Its been paining throught...And to add to that my chest pain and the pain are on my liver has not gone.I am very upset and I dont know what is happening to me..My bowel and urine movement is normal....Please help as now it is afftecting my normal life and bothering me....Hitesh Chhetri,M 27.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Your problem is most likely suggestive of peptic ulcer disease,
You may get in touch with a gastroenterology for the same,
Treatment may vary from simple proton pump inhibitors , H.Pylori treatment etc,
You may need to do gastroscopy/ Upper GI scopy,
Do not worry all should be fine,
Note- Predisposing factors- smoking,alcohol,stress
Best Wishes
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor